MathSciNet Relay Station
MathSciNet bibliographic data
MR2484509 34K20 (34K12 34K25)
Rebenda, Josef Asymptotic behaviour of real two-dimensional differential system with a finite number of constant delays. Demonstratio Math. 41 (2008), no. 4, 845–857.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement